MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MS26800
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the telemetry monitor did not alarm for a short ventricular tachycardiac event that lasted 9 beats while the alarm was set to medium.The event was shown to be stored as an event at the ics.The arrythmia was witnessed by the staff present at the bedside.Additionally, the customer reported that patient information was missing, but did not confirm what patient information.No patient harm or adverse patient impact was reported.Since the reported malfunction, the device has correctly alarmed.
 
Additional Manufacturer Narrative
Multiple requests were made requesting the m300 device information, the logs for the date of the event, and confirmation of the device alarming for a new event however a response was received stating that further information was available.The draeger product management team confirmed the reported issue to be an algorithm limitation with the m300 sw version that the customer was running.The root cause is that one of the beat classification buffers is not updating once the third questionable beat is matched to a new ventricular template.According to product management, the enhanced software to vg3.0.1 for the m300 was available to the customer on november 8th 2024 and drager is working to upgrade the customer's m300 with this enhancement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated evaluation.Several requests were made requesting additional information including the date of the event, device logs, and event full disclosure information.However, a response was received stating that no further information was available.The ecg strip for the event was not provided.As indicated in the m300/m300 plus instructions for use, the criteria for the algorithm to detect vtach is n or more consecutive premature ventricular contractions (pvcs) are detected, with a beat-to-beat rate greater than or equal to the vtach rate (n is the event count set in the count column of the arrhythmia setup table).Without the actual ecg strip for the event, we cannot recreate the event and root cause cannot be determined.
 
Event or Problem Description
The customer reported that the telemetry monitor did not alarm for a short ventricular tachycardiac event that lasted 9 beats while the alarm was set to medium.The event was shown to be stored as an event at the ics.The arrythmia was witnessed by the staff present at the bedside.Additionally, the customer reported that patient information was missing, but did not confirm what patient information.No patient harm or adverse patient impact was reported.After this, however, the customer stated there was a new incident for kvt and it was alerted.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key19690424
Report Number1220063-2024-00069
Device Sequence Number7117907
Product Code MHX
UDI-Device Identifier04049098001878
UDI-Public(01)04049098001878(11)231012(93)MS26800-53
Combination Product (Y/N)N
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS26800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer06/13/2024
06/13/2024
06/13/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date02/07/2025
04/03/2025
04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.; N/A.; N/A.
Patient SexUnknown